American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A56) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Daniel Grieser. Monotone unitary families. Proc. Amer. Math. Soc. 141 (2013) 997-1005.
Abstract, references, and article information   
View Article: PDF

[2] Mitsuru Uchiyama. Operator monotone functions, positive definite kernels and majorization. Proc. Amer. Math. Soc. 138 (2010) 3985-3996. MR 2679620.
Abstract, references, and article information   
View Article: PDF

[3] S. ter Horst. Relaxed commutant lifting: Existence of a unique solution. Proc. Amer. Math. Soc. 137 (2009) 2697-2707. MR 2497482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jussi Behrndt. Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces. Proc. Amer. Math. Soc. 137 (2009) 2685-2696. MR 2497481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dmitry S. Kalyuzhnyi-Verbovetzkii and Victor Vinnikov. Non-commutative positive kernels and their matrix evaluations. Proc. Amer. Math. Soc. 134 (2006) 805-816. MR 2180898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lance Nielsen. Effects of absolute continuity in Feynman's operational calculus. Proc. Amer. Math. Soc. 131 (2003) 781-791. MR 1937417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward Kissin and Victor S. Shulman. On a problem of J. P. Williams. Proc. Amer. Math. Soc. 130 (2002) 3605-3608. MR 1920040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Aurelian Gheondea and Raimund J. Ober. A trace formula for Hankel operators. Proc. Amer. Math. Soc. 127 (1999) 2007-2012. MR 1476131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Schlüchtermann. A note on multiplication of strong operator measurable functions . Proc. Amer. Math. Soc. 123 (1995) 2815-2816. MR 1260179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Badrikian, G. W. Johnson and Il Yoo. The composition of operator-valued measurable functions is measurable . Proc. Amer. Math. Soc. 123 (1995) 1815-1820. MR 1242072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Binding and Qiang Ye. Some general local variational principles . Proc. Amer. Math. Soc. 114 (1992) 107-114. MR 1072084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mary Embry-Wardrop and Richard J. Fleming. Jointly quasinormal isometries . Proc. Amer. Math. Soc. 97 (1986) 463-464. MR 840630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1